# SDR P5CA2020042400148

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,237 hours, 21,861 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS RIGHT ENG TAI VALVE.( PERFORMED OPERATIONAL CHECK OF ENGINE # 2 TAI VALVE WITH ENGINE PNEUMATICS REF AMM 30-21-00. COULD NOT DUPLICATE FAULT AT THIS TIME, OPERATIONAL CHECK GOOD. )
